# SDR IPXA2023080793821

- Difficulty date: August 7, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,386 hours, 16,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: ANB720313
- Condition: Cracked
- Location: L/H W/W Sta 1501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C3CL/H MLG W/W LWR AFT O/B WALL 1EA STIFFENER HAS A CRACKREMOVED AND REPLACED STIFFENER IAW SRM 51-31-01,51-35-01 AND 51-33-01, CIC APPLIED PER E.O. M-5100-2780-M. MINOR
